MAUDE Adverse Event Report: ARTHREX, INC. SUTR ANCH,CRKSCRW; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. SUTR ANCH,CRKSCRW; NON-DEGRADABLE FIXATN FASTENER
Model Number SUTR ANCH,CRKSCRW
Medical Device Problem Codes Patient Device Interaction Problem (4001); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/02/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2025, a patient's legal representative reported via email that the patient sustained severe and permanent injuries, including a closed, displaced radial-head and neck fracture, left closed posterolateral elbow dislocation, and a left elbow lateral ulnar collateral ligament tear as the result of an incident involving a bike crash.The patient required an orif procedure; however, the legal representative reported that the procedure was unsuccessful due to a failed ar-1915sf 3.5 x 12.1 mm corkscrew suture anchor.As a result, the patient ultimately underwent an arthroplasty procedure.No further information has been provided.
 
Additional Manufacturer Narrative
Additional information: b5, g3, h3, h6.Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
Additional information received on 6/26/2025: an fda medwatch notification was received via email.A facility representative reported that the patient fell off a bicycle and sustained a left posterolateral elbow dislocation along with additional injuries.In 2024, the patient underwent open reduction and internal fixation of a closed, displaced fracture of the radial head/neck.Procedures also included primary repair of the lateral ulnar collateral ligament using local tissue and open treatment of the elbow dislocation.During surgery, a radial head fracture fragment was excised, and the remaining radial head was anatomically reduced and stabilized using a 2.4mm locking compression plate.The lateral ulnar collateral ligament was repaired utilizing a metal anchor and fiberwire.A ct scan performed in 2025 revealed progressive displacement of volar fragments that were not included in the initial fixation.Additional concerns were raised regarding potential loosening or infection at the lateral epicondyle anchor site, along with the presence of small bony fragments in the posterolateral aspect of the elbow.
 
Additional Manufacturer Narrative
Additional information: d2a, d2b, g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause is a patient-specific event due to the loosening of the anchor postoperatively.

Brand Name
SUTR ANCH,CRKSCRW
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22398883
Report Number1220246-2025-02735
Device Sequence Number17343241
Product Code MBI
UDI-Device Identifier00888867022652
UDI-Public(01)00888867022652(11)240222(17)290131(10)15211235
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K061863
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSUTR ANCH,CRKSCRW
Device Catalogue NumberAR-1915SF
Device Lot Number15211235
Was Device Available for Evaluation? No
Distributor Facility Aware Date06/02/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2025
Supplement Date Received by Manufacturer06/26/2025
10/09/2025
Initial Report FDA Received Date07/03/2025
Supplement Report FDA Received Date07/23/2025
10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown